# SDR FDEA201001290289

- Difficulty date: January 29, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 345
- Part time: 72,313 hours, 20,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM (UNDERSIDE) AT STA 345 LBL 64, HAS CORROSION.  REMOVED CORROSION ON FLOORBEAM STA 345, LBL 64. ORIG MAT .125, MAT. LOSS .040,   REMAINING MAT .085 OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL VI.   REMOVED AND INSTALLED 
FLOORBEAM REPAIR CHORD AT STA 345, LBL 54 TO LBL 70 PN BAC 1505-100880 IAW SRM 51-40-02, FIG I AND 51-10-02, 53-00-51.  MAJOR REPAIR.
